# SDR SWIA201438102

- Difficulty date: June 5, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N460SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7803
- Aircraft time: 26,486 hours, 21,906 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Link
- Condition: Galled
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE FWD MOUNT LINK IS GALLED.  SERVICE, R & R LT ENGINE FWD MOUNT LINK IAW AMM.
